# SDR FDEA202303300668

- Difficulty date: March 30, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD LOWER CGO COMPT EXFOLIATION CORROSION WAS FOUND AT CROSS BEAM AT FR32   JUNCTION TO ROLLER TRACK -Y1500 ABOVE STGR-43R CUT OUT THE CORROSION BEAM AND FABRICATED THE REPAIR PARTS, WET INSTALLED THE   REPAIR PARTS WITH FASTENERS. I.A.W A300-600 SRM 53-10-15-201,PARA.9,FIG207,P201-P242.,THIS   REPAIR IS CLASSIFIED AS A MAJOR REPAIR CATEGORY " A " REPAIR.  "MAJOR REPAIR"
